Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Get A Severe Flushing/hot/red Feeling After They Take Tecfidera?

Does Anyone Get A Severe Flushing/hot/red Feeling After They Take Tecfidera?

I took my first dose of Tecfidera today and I am hour later I felt super hot, tingling, super red from chest to face and super nauseous. Then I got chills and itchy.

A MyMSTeam Member said:

I did for several years. Mainly when I didn't have food with the medication. It would still be somewhat random and out of the blue at times.i chose to go on Ocrevus Infusions since. Hopefully they will continue to be smooth sailing. Only....they're insanely expensive.....

posted 2 days ago
A MyMSTeam Member said:

I had a lot of flushing when taking tecfidera

posted 4 days ago
A MyMSTeam Member said:

That’s the DMT my dr suggested I go on. I was on Copaxone for almost 8 years. I’m changing due to my muscles shrinking so badly.
I’m calling the MS Society tomorrow. See what they say.

posted 4 days ago
A MyMSTeam Member said:

I take 6 mg of baclofen a day. It can cause a small headache and dizziness. I am sitting most of the day, unless I go to the gym or for a walk. It works very well for spasticity! I take1 every 4 hours. That sounds like I'm really pharmacy dependent.:) I guess I am. I'm also taking Ocrevus infusion twice a year to prevent MS relapses. Feedback please!

posted 4 days ago
A MyMSTeam Member said:

Yes...not every day, but it happened more times than not

posted 4 days ago
Already a Member? Log in